Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taken Flonase for sinus headache. Now sore throat, head cold, laryngitis. Due to Flonase?

Hi I went to family phy 0n 3/21 about sinus headaches and he put me ppn Flonase for the next 4-6 week when I have a follow up appt. Two spray each nostril daily. Started same day.... by Mon I was not feeling well with sore throat and head cold symptoms. Went to work Tues but only stayed 1/2 day. Stayed out sick Wed. Plenty of Nyquil and rest. Still did not feel well Thur or Fri but went to work - could not afford to miss more work. Anyway... by Saturday I had laryngitis and lost my voice totally. Today Sunday (easter) I have just a squeak of a voice. My question is - could this be a result of the Flonase and should I stop taking it? I really need to go to work tomorrow and am not sure how I should proceed with my treatment. Can you advise???? Thanks in advance for your answer. Regards Helen
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Thanks for writing to H.C.M. for your query.

I have gone through your query regarding sinus problum and subsequentaly developed sore throat, laryngitis, headache. You are confussed as these may be due to side effect of Flonase.

Considering developmental history of your symptoms I am suspecting that you are having most likely Sinusitis with Laryngopharyngitis. You may continue your flonase and please add these medications with due concent of your treating doctor-

(a) Antibiotic.- Preferably according to C/S report of throat swab.

(b) Anti inflammatory.

(c) Anti allergic & decongestant.

(d) Steam inhalation.

I hope this treatment will help you.

Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor